Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 761487, 5 pages
Research Article

On Delegatability of Some Strong Designated Verifier Signature Schemes

School of Computer Science and Software, Tianjin Polytechnic University, No. 399, Binshuixi Road, Tianjin 300387, China

Received 25 December 2013; Revised 27 February 2014; Accepted 7 March 2014; Published 1 April 2014

Academic Editor: Kwok-Wo Wong

Copyright © 2014 Baoyuan Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoyuan Kang, Hao Xu, and Yongzheng Niu, “On Delegatability of Some Strong Designated Verifier Signature Schemes,” Mathematical Problems in Engineering, vol. 2014, Article ID 761487, 5 pages, 2014. doi:10.1155/2014/761487